# SDR DXTA2025010801817

- Difficulty date: January 2, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,408 hours, 10,262 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE LH TR WAS DAMAGED WHEN IT STRUCK THE FLOOR CORRECTIVE ACTION: INSTALLED SEAL FLANGE REPAIR DOUBLER. IAW   SRM 51-40-03
